Alert archive / Washington / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 12, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jul 1, 2008, 6:55 PM PDT for Ferry County, Lincoln County, Stevens County, Washington. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2008, 6:55 PM PDT (01:55 UTC)
- Expired
- Jul 1, 2008, 8:00 PM PDT
- In force
- 65 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Ferry County, WA, Lincoln County, WA, Stevens County, WA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 7:05 PM PDT | HAIL 0.75 | 5 S Keller, WA | PENNY HAIL FELL OVER THE MT. TOLMAN COMPLEX. HEAVY RAINS ALSO FLOODED PORTIONS OF THE BUILDING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2696 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS56 KOTX 020156
SVROTX
WAC019-043-065-020300-
/O.NEW.KOTX.SV.W.0012.080702T0155Z-080702T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
655 PM PDT TUE JUL 1 2008
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL WASHINGTON...
SOUTHWESTERN FERRY COUNTY IN NORTHEAST WASHINGTON...
EXTREME SOUTHWESTERN STEVENS COUNTY IN NORTHEAST WASHINGTON...
* UNTIL 800 PM PDT
* AT 649 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9
MILES EAST OF KELLER TO KELLER...OR ALONG A LINE EXTENDING FROM 41
MILES SOUTH OF REPUBLIC TO 42 MILES SOUTH OF REPUBLIC...AND MOVING
SOUTHEAST AT 6 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHERN FERRY COUNTY AT 710 PM PDT
RURAL SOUTHWESTERN STEVENS COUNTY AT 750 PM PDT
IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4794 11816 4786 11876 4803 11883 4806 11885
4812 11885 4816 11843
TIME...MOT...LOC 0155Z 320DEG 5KT 4807 11847 4804 11877
$$
FX4 follow-up statements
000
WWUS56 KOTX 020218
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
718 PM PDT TUE JUL 1 2008
WAC019-043-065-020300-
/O.CON.KOTX.SV.W.0012.000000T0000Z-080702T0300Z/
FERRY WA-STEVENS WA-LINCOLN WA-
718 PM PDT TUE JUL 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM PDT
FOR EXTREME NORTH CENTRAL LINCOLN...EXTREME SOUTHWESTERN STEVENS AND
SOUTHWESTERN FERRY COUNTIES...
AT 708 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11
MILES EAST OF KELLER TO KELLER...OR ALONG A LINE EXTENDING FROM 43
MILES SOUTH OF REPUBLIC TO 44 MILES SOUTH OF REPUBLIC...MOVING
SOUTHEAST AT 6 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHERN FERRY COUNTY AT 730 PM PDT
RURAL SOUTHWESTERN STEVENS COUNTY AT 750 PM PDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4794 11816 4786 11876 4802 11882 4806 11885
4811 11883 4815 11844
TIME...MOT...LOC 0218Z 320DEG 5KT 4805 11844 4800 11874
$$
FX000
WWUS56 KOTX 020241
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
740 PM PDT TUE JUL 1 2008
WAC019-043-065-020300-
/O.CON.KOTX.SV.W.0012.000000T0000Z-080702T0300Z/
FERRY WA-STEVENS WA-LINCOLN WA-
740 PM PDT TUE JUL 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM PDT
FOR EXTREME NORTH CENTRAL LINCOLN...EXTREME SOUTHWESTERN STEVENS AND
SOUTHWESTERN FERRY COUNTIES...
AT 732 PM PDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES EAST OF KELLER TO 6 MILES SOUTH OF KELLER...
OR ALONG A LINE EXTENDING FROM 45 MILES SOUTH OF REPUBLIC TO 46 MILES
SOUTH OF REPUBLIC...MOVING SOUTHEAST AT 6 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHWESTERN STEVENS COUNTY AT 750 PM PDT
RURAL SOUTHERN FERRY COUNTY AT 750 PM PDT
IF ON OR NEAR LAKE ROOSEVELT GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
LAT...LON 4794 11816 4786 11876 4802 11882 4806 11885
4811 11883 4815 11844
TIME...MOT...LOC 0240Z 320DEG 5KT 4803 11841 4798 11871
$$
FX000
WWUS56 KOTX 020256
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
755 PM PDT TUE JUL 1 2008
WAC019-043-065-020300-
/O.CON.KOTX.SV.W.0012.000000T0000Z-080702T0300Z/
FERRY WA-STEVENS WA-LINCOLN WA-
755 PM PDT TUE JUL 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM PDT
FOR EXTREME NORTH CENTRAL LINCOLN...EXTREME SOUTHWESTERN STEVENS AND
SOUTH CENTRAL FERRY COUNTIES...
AT 747 PM PDT... A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EXTREME SOUTHWESTERN STEVENS COUNTY TO EXTREME NORTH
CENTRAL LINCOLN COUNTY...OR ALONG A LINE EXTENDING FROM 49 MILES
NORTHWEST OF SPOKANE TO 50 MILES SOUTH OF REPUBLIC...MOVING EAST AT
10 MPH. AT 705 PM THESE STORMS PRODUCED PENNY SIZED HAIL JUST SOUTH
OF KELLER. THE STORM ALSO PRODUCED LOCALIZED FLOODING ALONG ROADS
AND BUILDINGS NEAR THE MT. TOLMAN COMPLEX.
IF ON OR NEAR LAKE ROOSEVELT...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
LAT...LON 4795 11817 4794 11818 4787 11876 4789 11877
4800 11880 4806 11832
TIME...MOT...LOC 0255Z 273DEG 9KT 4798 11833 4793 11863
$$
FX378
WWUS56 KOTX 020302
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
801 PM PDT TUE JUL 1 2008
WAC019-043-065-020311-
/O.EXP.KOTX.SV.W.0012.000000T0000Z-080702T0300Z/
FERRY WA-STEVENS WA-LINCOLN WA-
801 PM PDT TUE JUL 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL
LINCOLN...EXTREME SOUTHWESTERN STEVENS AND SOUTH CENTRAL FERRY
COUNTIES HAS EXPIRED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER CAPABLE OF PRODUCING
SEVERE WEATHER. THE STORM COULD STILL PRODUCE LOCALLY HEAVY
RAIN...HALF INCH OR SMALLER HAIL AS WELL AS FREQUENT CLOUD-TO-GROUND
LIGHTNING.
LAT...LON 4795 11817 4794 11818 4787 11876 4789 11877
4800 11880 4806 11832
TIME...MOT...LOC 0256Z 273DEG 9KT 4798 11833 4793 11863
$$
FXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:41 PM PDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 1, 2:41 PM PDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION SECTION
NATIONAL WEATHER SERVICE SPOKANE WA
241 PM PDT TUE JUL 1 2008
.SYNOPSIS...AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH
INCREASING LEVELS OF MOISTURE AND INSTABILITY THIS AFTERNOON TO
PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS OVER PORTIONS OF
EASTERN WASHINGTON AND NORTHERN IDAHO. SOME OF THE STORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS...HAIL...AND LOCALLY
HEAVY RAIN.
&&
.DISCUSSION...
TONIGHT THROUGH FRI...STILL FOCUSING ON THE SHORT-WAVE NOW OVER
FAR NERN OREGON AND THE S ID PANHANDLE THAT WILL LIFT NE THRU THE ID
PANHANDLE OVERNIGHT. GIVEN THE WEAK STEERING FLOW...THE MAIN CONCERN
WILL BE WITH FLOODING. WEVE ALREADY ISSUED FLOOD ADVSYS. THE SEVERE
THREAT STILL LOOKS MARGINAL...MAINLY DO THE LACK OF SUFFICIENT DEEP
LYR SHEAR BELOW 5-6KM AGL. HOWEVER...EVEN THOUGH THIS WEAK SHEAR
DOESNT SUPPORT LONG-LIVED ORGANIZED STRONG
THUNDER...MODIFIED SOUNDINGS SHOW QUITE A BIT OF SBCAPE...ENOUGH
TO SUPPORT ROBUST UPDRAFTS FOR A FEW RADAR VOLUME SCANS THAT WILL
FAVOR ISOLATED SMALL HAIL. FAIRLY HI LCLS ALSO HINTS AT LOCALIZED
STRONG CONVECTIVE GUSTS IN THE PROXIMITY OF THE STRONGER STORMS.
SPC STILL LIKES A SLIGHT RISK OF SVR THUNDER OVER MAINLY THE ID
PANHANDLE INTO THIS EVENING. ONCE THIS WAVE EXITS E...THE NEXT
VORT MAX EMBEDDED IN THE MOIST SW FLOW WILL ARRIVE WED NT AND
THURS FOR THE NEXT BEST CHANCE OF THUNDER. FOR FRI THROUGH
TUES...FOLLOWING A SLIGHT CHANCE OF PCPN SAT...EXPECT DRY AND WARM
WX. THE ONLY BIG CHANGES TO THE FCST WERE FOR TEMPS...NAMELY TO
WARM TEMPS MON AND TUES...AND COOL TEMPS SAT. BZ
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PERSIST AT ALL TAF SITES THROUGH 00Z
THU. THE MAIN CONCERN THIS EVENING WILL REVOLVE AROUND THUNDERSTORMS
FORMING OVER THE CASCADES...NORTHERN WA MOUNTAINS...AND CENTRAL ID.
THESE STORMS WILL LIKELY PRODUCE SMALL TO MODERATE HAIL...AND GUSTY
OUTFLOW WINDS UP TO 40 MPH. THE LOCATION OF THE STORMS WILL POSSIBLY
IMPACT THE KEAT AND KLWS TAF SITES THROUGH 03Z. THERE IS A SMALL
CHANCE OF THE STORMS DRIFTING SOUTH THIS EVENING AND POSSIBLY
IMPACTING THE KCOE-KGEG AREAS AFT 02Z THIS EVENING. THE STORMS WILL
GRADUALLY WEAKEN OVERNIGHT. FOR WEDNESDAY THERE WILL BE AN
ADDITIONAL THREAT OF SHOWERS AND THUNDERSTORMS DEVELOPING WITH
DAYTIME HEATING...HOWEVER THEY SHOULD BE WEAKER THAN THE STORMS THIS
AFTERNOON AND EVENING. MOST SHOULD FORM OVER THE MOUNTAINS. FX
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 65 90 63 92 64 88 / 50 20 10 10 20 20
COEUR DALENE 61 89 59 91 60 87 / 60 20 10 10 20 20
PULLMAN 59 89 58 91 58 85 / 50 10 10 10 20 20
LEWISTON 66 96 66 98 68 93 / 30 10 10 10 20 20
COLVILLE 60 94 58 95 61 93 / 60 20 10 20 20 20
SANDPOINT 60 85 56 87 58 84 / 60 20 10 20 20 20
KELLOGG 61 87 58 91 59 90 / 60 30 20 10 20 20
MOSES LAKE 68 100 64 96 66 93 / 20 0 0 20 20 20
WENATCHEE 69 98 66 92 68 90 / 20 10 10 20 20 20
OMAK 66 97 63 95 64 93 / 30 10 10 20 20 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING FOR EAST SLOPES
NORTHERN CASCADES...MOSES LAKE AREA...OKANOGAN VALLEY...
UPPER COLUMBIA BASIN...WASHINGTON PALOUSE...WATERVILLE
PLATEAU...WENATCHEE AREA.
&&Hazardous weather outlook, Jul 1, 3:29 PM PDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 329 PM PDT TUE JUL 1 2008 IDZ001>004-026-027-WAZ031>033-036>038-022230- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- 329 PM PDT TUE JUL 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TONIGHT THUNDERSTORMS CAPABLE OF VERY GUSTY WINDS...LOCALLY HEAVY RAIN...AND SMALL HAIL ARE POSSIBLE IN THE EVENING HOURS. CLOUD TO GROUND LIGHTNING IS ALSO LIKELY....WHICH COULD CONTRIBUTE TO NEW FIRE STARTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE WEDNESDAY...THURSDAY AND FRIDAY...ESPECIALLY OVER THE MOUNTAINS. WAZ034-035-041>044-022230- MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 329 PM PDT TUE JUL 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP OVER THE CASCADE MOUNTAINS INTO THIS EVENING. STORMS WILL LIKELY DRIFT TO THE NORTHEAST AND WILL HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT LIGHTNING OVER THE OKANOGAN VALLEY...OKANOGAN HIGHLANDS...AS WELL AS IN THE WENATCHEE AREA. THE MAIN CONCERN FOR FIRE STARTS IS IN THE MID AND LOW ELEVATIONS WHERE GRASSES AND OTHER FINE FUELS ARE BECOMING DRY. THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE WEDNESDAY...THURSDAY AND FRIDAY...ESPECIALLY OVER THE MOUNTAINS.
In the hours before
Local storm report, Jul 1, 5:32 PM PDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
532 PM PDT TUE JUL 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 7 S WILBUR 47.66N 118.70W
06/30/2008 E0.75 INCH LINCOLN WA PUBLIC
DELAYED REPORT FROM 6/30. INTERSECTION OF STATE ROAD 21
AND STEWART RD.
&&
JONESLocal storm report, Jul 1, 5:56 PM PDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
556 PM PDT TUE JUL 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 2 SW NEWPORT 48.16N 117.08W
07/01/2008 E0.75 INCH PEND OREILLE WA PUBLIC
THE PERSON REPORTED HIS WINDSHIELD WAS CRACKED AS HE WAS
DRIVING DOWN HIGHWAY 2.
&&
JFOXLocal storm report, Jul 1, 6:50 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
650 PM PDT TUE JUL 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 21 NE MANSFIELD 48.03N 119.32W
07/01/2008 E1.50 INCH DOUGLAS WA PUBLIC
&&
JFOXThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 5:32 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Spokane | 43 min |
| Jul 1, 6:03 PM PDT | Severe Thunderstorm Warning | OTX | Douglas | 42 min |
| Jul 1, 6:11 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Spokane, Stevens | 64 min |
| Jul 1, 6:45 PM PDT | Severe Thunderstorm Warning | OTX | Douglas, Grant, Lincoln, Okanogan | 45 min |
| Jul 1, 6:48 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Spokane | 42 min |
| Jul 1, 7:24 PM PDT | Severe Thunderstorm Warning | OTX | Spokane | 76 min |
| Jul 1, 7:29 PM PDT | Severe Thunderstorm Warning | OTX | Douglas, Grant, Lincoln | 61 min |
| Jul 2, 2:46 PM PDT | Fire Weather Watch | OTX | 16 hr |
Nearby
Severe Thunderstorm Warnings in Washington, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.